BibTeX record: journals/mlq/White03

download as .bib file

@article{DBLP:journals/mlq/White03,
  author    = {Walker M. White},
  title     = {On the complexity of categoricity in computable structures},
  journal   = {Math. Log. Q.},
  year      = {2003},
  volume    = {49},
  number    = {6},
  pages     = {603--614},
  url       = {http://dx.doi.org/10.1002/malq.200310066},
  doi       = {10.1002/malq.200310066},
  timestamp = {Thu, 23 Oct 2014 03:49:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/White03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}